# SDR AU980559

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Mismanufactured
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM OPERATES IN REVERSE SENSE.  SUSPECT CAUSED WHEN THE AIRCRAFT IS REASSEMBLED IN AUSTRALIA FOLLOWING RECEIPT FROM THE FACTORY USING THE ILLUSTRATION IN THE MAINTENANCE MANUAL AS A GUIDE.  MANUFACTURING ERROR.
